# SDR IPXA2023111343755

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WTB, T-CHORD STA 1220, FOUND EXFOLIATED CORROSION. REMOVED T-CHORD STA 1220 IAW SRM 51-40-02-0G. VERIFIED T-CHORD AT STA. 1220 REMOVED.
